# SDR ASAA2019061089640

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 41,443 hours, 12,362 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Part number: 3250275050
- Condition: Damaged
- Location: Fire Loop 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 2 FIRE DETECTOR HARNESS MW0325 BROKEN TERMINAL LUG. GROUNDED - YES. REPAIRED ENGINE #2 FIRE DETECTOR #3 LOOP TERMINAL LUG ON MW0325 REF AMM 26-11-02-960-802 AND SWPM 20-30-11. GROUND VERIFICATION TEST IS GOOD.
